# SDR AALA20150918001

- Difficulty date: September 17, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 45,376 hours, 22,243 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 3953059501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT WORN ON SEAT TRACK NR 6.  REPLACED G2 GALLEY MOUNT ON NR 6 TRACK IAW SRM 53-05-00-001.
